The Annals of Mathematical Statistics

Distinguishing a Sequence of Random Variables from a Translate of Itself

L. A. Shepp

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 36, Number 4 (1965), 1107-1112.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699985

Digital Object Identifier
doi:10.1214/aoms/1177699985

Mathematical Reviews number (MathSciNet)
MR176509

Zentralblatt MATH identifier
0136.40108

JSTOR
links.jstor.org

Citation

Shepp, L. A. Distinguishing a Sequence of Random Variables from a Translate of Itself. Ann. Math. Statist. 36 (1965), no. 4, 1107--1112. doi:10.1214/aoms/1177699985. https://projecteuclid.org/euclid.aoms/1177699985


Export citation